# SDR 96UAL900531

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7271U
- Make and model: Boeing 727222
- Aircraft serial: 21418
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Distr Sys
- Condition: Malfunctioned
- Location: Nr 1/3 Tanks
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL TANKS 1 AND 3 LOST 800 AND 500 POUNDS WHEN FEEDING FROM NR 2.
